# SDR SWAA2022020756114

- Difficulty date: January 17, 2018
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 48,056 hours, 28,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SUPPORT FOR THE CORNER POST OF AFT CARGO PANEL 141PW IS CRACKED. / REMOVED AND REPLACED SUPPORT PLATE REF SRM 51-40-02.
